# SDR MASA200501022

- Difficulty date: December 10, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 9,195 hours, 8,425 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2969
- Condition: Faulted
- Location: Spoilers
- Part time: 6,501 hours, 5,728 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7226 ORD - RIGHT SPOILERON FAULT STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED RIGHT PCU.
